# SDR CALA9802146

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 652172642K
- Condition: Dented
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT O/B AILERON TAB UPPER SURFACE DENTED.  THE AILERON TAB WAS REMOVED AND REPLACED IAW MM 27-10-41.
